MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 309680
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that are seeing here at our facility as excess silicone (droplets or globs) in unfilled units prior to use.The silicone is presenting as though there is material or what we would call ¿particulate¿ stuck on the syringe stopper.This is identified through our visual inspection program.Because we are unable to decipher real time if these are silicone, these units are required to be rejected in our process and evaluated by our internal chemistry lab.Verbatim: complaint via email.Email(s) attached.I wanted to share some examples of what we are seeing here at our facility as excess silicone (droplets or globs) in unfilled units prior to use.Please see the attached document (areas of concern are circled in red with descriptions below each picture).These examples are from an unfilled bd 50ml syringe lot 6005434.I am hoping you can help me with the below questions: do you perform visual inspection on all units after manufacturing? if so, is excess silicone something your team looks for during your visual inspection process? what are the requirements for silicone? would these syringes meet your specifications and are deemed as acceptable? the reason i am asking is because after we fill units with the attached examples, the silicone is presenting as though there is material or what we would call ¿particulate¿ stuck on the syringe stopper.This is identified through our visual inspection program.Because we are unable to decipher real time if these are silicone, these units are required to be rejected in our process and evaluated by our internal chemistry lab.We understand lubricant is needed for the functionality of the syringe; however, we are looking to see if there is any additional information you can provide us on how you control this during you manufacturing process and inspection process.Anything information would be greatly appreciated.".

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25186926
Report Number9610847-2026-00210
Device Sequence Number13425064
Product Code FMF
UDI-Device Identifier00382903096800
UDI-Public(01)00382903096800(10)6005434
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309680
Device Lot Number6005434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown